Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Regularity at infinity of real mappings and a Morse-Sard theorem

Full text
Dias, L. R. G. [1, 2] ; Ruas, M. A. S. [1] ; Tibar, M. [2]
Total Authors: 3
[1] Univ Sao Paulo, ICMC, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Lille 1, CNRS, UMR 8524, Lab Painleve, F-59655 Villeneuve Dascq - France
Total Affiliations: 2
Document type: Journal article
Source: Journal of Topology; v. 5, n. 2, p. 323-340, 2012.
Web of Science Citations: 11

We prove a new Morse-Sard-type theorem for the asymptotic critical values of semi-algebraic mappings and a new fibration theorem at infinity for C-2 mappings. We show the equivalence of three different types of regularity conditions which have been used in the literature in order to control the asymptotic behaviour of mappings. The central role of our picture is played by the p-regularity and its bridge toward the rho-regularity which implies topological triviality at infinity. (AU)

FAPESP's process: 08/10563-4 - Global Singular Fibrations of Polynomial Mappings
Grantee:Luis Renato Gonçalves Dias
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 08/54222-6 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants